# SDR USAA2011121300003

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N548UW
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 379 hours, 142 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR3408
- Condition: Low Pressure
- Location: L3 Door
- Part time: 379 hours, 142 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORT FOR CIDS CAUTION L3 DOOR PRESSURE.  MAINTENANCE FOUND L3 DOOR ASSIST PRESSURE IN YELLOW BAND.  SERVICED BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
